# SDR ASAA2024060750201

- Difficulty date: June 7, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 68,121 hours, 28,673 cycles
- Engine: Cfmint CFM567B242
- Engine time: 30,345 hours, 13,009 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: 3401389510
- Condition: Ruptured
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

OBSERVED EVIDENCE OF FUEL LEAK ON CLIMB OUT, PERFORMED QRH TO VERIFY LEAK ON #1 ENGINE. GROUNDED - YES. AIR TURNBACK - OPENED #1 ENGINE COWL FOUND FUEL LEAK IN LINE ABOVE HMU REQUIRES LINE REPLACED. CLEANED AREA SECURED COWL CLOSED REF AMM 71-11-02. REPLACED #1 ENG HMU FUEL TUBE REF AMM 73-21-10-000-801-F00. & AMM 73-21-10-400-801-F00. GROUND VERIFICATION CHECKS GOOD. NO LEAKS NOTED.
